# SDR CALA0800012

- Difficulty date: January 4, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 32,801 hours, 10,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER INSIDE OF THRESHOLD Z-ANGLE MARKED R2.  INSTALLED R2 DOOR CHORD PER SRM 51-40-02.
